# SDR FDEA202403260374

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER AT S-56R BETWEEN FR62 AND FR63 REQUIRES   EVALUATION FOR CONFORMITY  THE EXISTING REPAIR ON FUSELAGE STRINGER AT S-56R BETWEEN FR62 AND FR63 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM 53-10-14 FIG.201A. EO 6-5100-7-5000   D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B"   AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100. THE FIRST INSPECTION THRESHOLD WAS   42500FC AFTER REPAIR EMBODIMENT. THE REPETITIVE INSPECTION INTERVAL AND METHOD   WERE TBD PER A300-600 SRI 53-10-14-2-003-00
